XERGIC 120mg Hayfever Allergy 10 Tablets

Rapid acting 24 hour relief from hayfever allergy

Each tablet contains 120 mg Fexofenadine

$7.95

Product Description for XERGIC 120mg Hayfever Allergy 10 Tablets

Description

Xergic 120mg tablets 10, once-a-day offers relief from the symptoms of hayfever allergies such as:
– Sneezing
– Itchy, blocked or runny nose
– Itchy throat
– Itchy, watery or red eyes.

It is a non-drowsy, fast acting 24 hour relief formulation.

Directions / Dosage

Adults and Children over 12 years:
Take 1 tablet daily.

Ingredients

Each tablet Contains:
Fexofenadine hydrochloride 120mg.

Warnings

Keep out of reach of children.

Reviews

There are no reviews yet.

Be the first to review “XERGIC 120mg Hayfever Allergy 10 Tablets”

Your email address will not be published. Required fields are marked *